# SDR A6WA200360041

- Difficulty date: September 29, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: HC551B0098000
- Condition: Improper
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 2 HINGE 'A' FRAME TOP MOUNTING BOLT HAS AN IMPROPER SAFETY BRACKET, POORLY MANUFACTURED.  REPLACED WITH NWE PART NR HC551B0098-000.  (M)
